# SDR UPS02239763

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK ON AFT ENTRY DOOR LONGITUIDINAL SUPPORT BRACKET AT RBL 8 WL 23 8     DOOR REMOVED IAW MM 52-13-00. SUPPORT BRACKET REMOVED IAW SRM 51-30- 2. NEW BRACKET FABRICATED IAW SRM 51-20-1 & 52-10-1.AFT ENTRY RE-INS TALLED IAW MM 52-13-00 FUNCTION CHECKED IAW MM 52-13-00. LEAK CHECKE D IAW MM 21-30-00 - NO LEAKS
